# SDR USAASA06094

- Difficulty date: December 16, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: ABS012110
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT FLT900  AFTER TAKEOFF FROM MBJ, EN ROUTE TO CLT, CREW RECEIVED ECAM WARNINGS:  -ENGINE 2 REVERSER FAULT-, -ANTI-ICE CAPTAIN'S PITOT- AND -GEAR WOULD NOT RETRACT-.  CREW RECYCLED LANDING GEAR AND A NORMAL GEAR RETRACTION COMMENCED.  FIVE MINUTES LATER, BOTH ECAM'S CORRECTED THEMSELVES.  FLIGHT CONTINUED ONTO CLT.  AFTER LANDING IN CLT, ECAM L/G SYS DISAGREE OCCURRED.  AT GATE, NO ECAM.  MAINTENANCE ACCOMPLISHED BITE TEST ON LGCIU 1 AND 2.  NO FAULTS NOTED PER TASK 32-69-00-05-740-01.  NO PREVIOUS HISTORY.  AIRCRAFT OK FOR SERVICE.  MAINTENANCE REPLACED LEFT LANDING GEAR PROXIMITY SWITCH, FIN 23GA, ON 12/20/06.
